# SDR UHLA2013041900187

- Difficulty date: April 19, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 21,536 hours, 14,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SPLICE LT BEAM FR 91.  R & R SPLICE, RESTORED SURFACE PROTECTION.
